New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kolle01
New Member


Date Joined Jun 2009
Total Posts : 6
   Posted 6/9/2009 1:36 AM (GMT -7)   
Hi everyone,

My name is Kolle and I have a chronic daily headache for eight years now. The only thing that helped some were meds. Now I have tolerance issues and cannot take them anymore. They give me severe panic attacks. And since I stopped taking them four months ago, I developed a tingling and burning sensation in my feet. It doesn´t get better and I don´t want to take any meds again until this side effect is gone.

Has anybody had similar experiences with meds? Is there a chance this will get better eventually? I really hope that meds won´t be out of the question for me forever.

I appreciate any input. Thanks.

tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 6/9/2009 8:58 PM (GMT -7)   
What medication(s) were you on? I know Topamax is bad for the "pins and needles" sensations (especially in the arms, fingers, legs, and toes) It went away after I stopped taking the meds, it did take some time...but I was on 400mg daily!
Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com, Please Donate
 
 
ER Treatment Form

Kolle01
New Member


Date Joined Jun 2009
Total Posts : 6
   Posted 6/10/2009 1:16 AM (GMT -7)   
Hi Sara, sorry, I should have mentioned that. The point is, that I seem to get severe panic attacks from all medications I tried. When it all started I was taking an antidepressant (amioxide) and an antiepileptic (gabapentine). It took me a while to find out it was the meds that caused the panic. I had been taking the gabapentine for years without problems and never experienced severe side effects from any medication before. When I stopped taking them, all the symptoms vanished. But my head got worse again, and I tried a lot of different medications again. Each time the symptoms recurred. It was different NSAIR and an antidepressant, all taken with days in between. The last time I tried a med (it is now almost four months ago) I had some panic symptoms and this tingling and burning in my feed. It hasn´t gone away since I stopped taking meds and I think it might be getting worse. So if anybody had similar symptoms from a med, I would love to exchange notes :)
I think it is different from what you say about topamax, as this has only developed after I stopped taking the drugs or maybe within the last few days with them. I don´t remember by now, because it was the panic that really got to me then.

Thanks for you answer!

tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 6/10/2009 5:22 PM (GMT -7)   
Have you thought about visiting "anxiety-panic disorders" ?!? They may have a little more info for you. I'm sorry, I just have never personally dealt with something like this.    You are sure the panic attacks are a "side effect" of taking the medications!? hmm..I wish I had some info for you...(I will be doing research to see what I can find out for you)
 
http://www.healingwell.com/community/default.aspx?f=9
Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com, Please Donate
 
 
ER Treatment Form

DadofPainboy
Regular Member


Date Joined May 2009
Total Posts : 45
   Posted 6/10/2009 8:07 PM (GMT -7)   
My son had just a terrible depressive / 'three year old in a teenage body' reaction to Gabapentine. This, after having had the same thing with Keppra and Topamax. His personality returned to normal within a few days after stopping each of them. Seems they are all in the same family. Medications from other families didn't provoke that reaction so give them a try.

Kolle01
New Member


Date Joined Jun 2009
Total Posts : 6
   Posted 6/11/2009 7:04 AM (GMT -7)   
Thanks again Sara :) I did: http://www.healingwell.com/community/default.aspx?f=9&m=1499335

Please let me know if your research brings some results. Thanks again for your support.

And thankyou too, DadofPainboy. I had this panic with a lot of different meds, strangely. It were antidepressants, an antiepileptic and different nsair. It was very unexpected and I have not heard of anybody having this crazy reaction to meds as well. So I don´t really know what to make of it, but it certainly seems to be independant from the class of drug. I am very very afraid of meds by now and for the time being not ready to give any of them another try :(

stronglady4me
Regular Member


Date Joined Jul 2006
Total Posts : 470
   Posted 6/11/2009 10:29 AM (GMT -7)   
You need to talk to your doctor about the foot thing. There are a few conditions that can cause that burning and tingling so it may not be side effect related at all.
Stronglady4me
Walk in harmony

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 7:23 AM (GMT -7)
There are a total of 2,905,690 posts in 318,883 threads.
View Active Threads


Who's Online
This forum has 158238 registered members. Please welcome our newest member, confused132.
272 Guest(s), 13 Registered Member(s) are currently online.  Details
NicHostetler, John_TX, mattamx, Worriedsicked, tickbite666, SapphireBaby, AnxietyKelller, Lynnwood, Hibee, Herophilus, Saipan Paradise, Annie889, iPoop